# SDR DU4R2007029

- Difficulty date: January 14, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1380 TO BS 1400 STRINGER 17 WEB RT.  REMOVED CORRODED CUSP WEB.  FABRICATED AND INSTALLED REPLACEMENT WEB 19.5" BY 19.5" FROM 7075-T6 .040" IAW B757 SRM 51-40-02, 51-20-01 AND DELTA PS 900-2 NR 5.
